At this time, it is not known what symptoms or complications may occur as a result of taking too much hoodia. Since a safe hoodia dosage has not been established, it is also not known how much of the supplement would actually be an overdose. If an overdose occurs, treatment will most likely involve supportive care (treating the symptoms that occur as a result of the overdose).
Hoodia is a non-prescription herbal supplement often used as a weight loss aid. Since very little is known about hoodia in general, it is not known what to expect from a hoodia overdose.
If you happen to overdose on hoodia, seek medical attention immediately.
It is not known what symptoms or problems might result from a hoodia overdose. Neither is it known how much hoodia would actually be considered an overdose (since a safe hoodia dosage has not been established).
Usually, when no information about an overdose with a particular medication is available, some information can be assumed based on the usual side effects caused by that medication. However, since no published studies have evaluated the safety of hoodia, almost nothing is known about possible hoodia side effects. Therefore, it is impossible to predict any possible hoodia overdose symptoms or problems.
It is not known how to best treat an overdose of hoodia. Therefore, treatment (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For instance, if an overdose caused dehydration due to severe diarrhea, then supportive treatment would include fluids and electrolytes to treat the dehydration.
It is important that you seek medical attention immediately if you believe that you may have overdosed on hoodia.
(Click How to Lose Weight for suggestions on reaching your ideal weight. You can also click BMI Calculator to find your ideal BMI.)